Publication
Title
Wallman compactification in FTS
Author
Language
English
Source (journal)
The Rocky Mountain journal of mathematics. - Provo, Utah
Publication
Provo, Utah : 1992
ISSN
0035-7596
Volume/pages
22(1992), p. 1435-1446
ISI
A1992KL53300016
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.05.2017
To cite this reference